Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    20
  • comments
    36
  • views
    15414

Day 3 Accutane

ambchick

907 views

Well as you probably predicted, nothing new has happend! Besides I have one pimple on the side of my face, I think from the meds. Is it sad that I am excited for the Initial Breakout to happen full force? Just so everything inside of my faces gets out for good and the real healing begins. Once again as a reminder, I am on 40 mg. I am not sure if my dosage will change as the months go on, we shall see. I have been using cetaphil gentle face wash, and havent yet needed the aquaphor for my lips. My derm told me the dryness should start within the 10th day of being on the meds. I feel relaxed and happy, and am enjoying treatment so far :)



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×